I've been using opiates for years, norcos was my drug of choice for the past 5 years... i went to college i was introduced to norco( 10/325) while studying and became hooked.. hate to say it but it help me finish college... i am not proud of this, ( i am far from proud of myself when i think of my past). Today i am out of college have my career job, support myself, and still young 26, male. Basically after being out of college for 2 years i been using opiates too much, when i get mad, sad, anything i take these pills... i am losing it, please i need to know will i ever be the same when i do stop using??physically and mentally?
I read through all of your comments. I am glad to hear that you are ready to get clean, but the road ahead of you is not easy. I will give as many suggestion as I can to make it easier and you can always come back and ask me more questions. There is really no easy way of detoxing from home. I have dealt with hundreds of addicts who have all told me horror stories of doing it by themselves. I would only guess that if are successful in doing it at home you don't end up in my clinic. Just in case you are curious, it takes us three to four days to detox a patient and get him/her back home drug free and feeling well on Naltrexone therapy (no opiates). At home, the basic technique is to space out the pills you take on a consistent manner until you take only one at night, then half at night, than every other night and then none. See if your doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep. and Clonidine for the creepy-crawly feeling and control of blood pressure variations. It will make your withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter. The residual symptoms of insomnia and depression can last another few months. Thus, it is not easy, but it gets better and better over time and you can look forward to a drug free healthy energetic you in the future. When you take opiates for a long time like you have, your body's physiology has been altered. Your central nervous system has created a multitude of opioid receptors that all are screaming for endorphins (opiates) to fill them, but your body has now forgotten how to make them by itself. It will take time - two to four weeks at least, for your receptors to down-regulate (for the brain begin to heal) and to start making its own endorphins. Brain heals pretty slowly, so it may take you as long as a couple of months to get rid of feelings of sluggishness, restlessness and depression. The best thing you can do is take good care of yourself, eat healthy food, stay hydrated, keep active and busy. Stay away from sugar, soda, and simple carbs. Do not consume caffeine at least 6 hours prior to bedtime. Take a look at my blogs about options for detox and recovery. You may also take a look at my clinic website where I also have my blogs and a lot of other info about drug addiction and recovery. Look especially into the blog and the info on Naltrexone therapy after getting clean. It really improves your chances of staying clean for good by cutting down your physical cravings. Look into my clinic website as well. All this can be done by clicking on my name in blue. There is a injectable form available now that is covered by all major medical insurances called Vivitrol that you would need to get only once monthly to stay clean. Just keep it in mind for the future. Good luck to you.
Btw i am detoxing after taking 165 norcos and 100 regular watson in a 12 day span..yesterday i had my worst day going could turkey, hurting like crazy!, then gave in and bought 15 to try slowly quite.. 3 yest, 6 today( got carried away), now only 6 left.... in the back of my mind i know i am a slave to this drug, i have grown to look at myself in disgust, my biggest enemy is me.. i have burned down most of my bridges with the closes people i care about, i feel like i am wired and look like a druggy... i feel ike the pills have made me like this...
Btw i am detoxing after taking 165 norcos and 100 regular watson in a 12 day span..yesterday i had my worst day going could turkey, hurting like crazy!, then gave in and bought 15 to try slowly quite.. 3 yest, 6 today( got carried away), now only 6 left.... in the back of my mind i know i am a slave to this drug, i have grown to look at myself in disgust, my biggest enemy is me.. i have burned down most of my bridges with the closes people i care about, i feel like i am weired and look like a druggy... i feel ike the pills have made me like this.
For some reason i dont pick up my phone to no one when i am using or hurting and that is one thing that is ruining family to friendships
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.